# SDR EIA2002104

- Difficulty date: October 28, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - AFT EDGE INNER SKIN WORN/CHAFED IN NUMEROUS AREAS ESPECIALLY BOTH LOWER CORNERS ON NR 4 ENGINE NOSE COWL TO FORWARD FAIRING.  REPAIRED AFT AND UPPER SKINS AND INNER SKIN PER B747 SRM 51-40-02 FIG 1.  (M)
